Mathematische Annalen

, Volume 271, Issue 2, pp 237–268

Fourier coefficients of modular forms of half-integral weight

  • Winfried Kohnen
Article

DOI: 10.1007/BF01455989

Cite this article as:
Kohnen, W. Math. Ann. (1985) 271: 237. doi:10.1007/BF01455989

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Winfried Kohnen
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany
  2. 2.Naturwissenschaftliche FakultätUniversität AugsburgAugsburgFRG